Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 842792, 9 pages
http://dx.doi.org/10.1155/2015/842792
Research Article

Mathematical Modelling, Simulation, and Optimal Control of the 2014 Ebola Outbreak in West Africa

1Mathématiques pour l’Industrie et la Physique, Institut de Mathématiques de Toulouse, Université Paul Sabatier, 31062 Toulouse Cedex 9, France
2Center for Research and Development in Mathematics and Applications (CIDMA), Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal

Received 26 December 2014; Accepted 28 February 2015

Academic Editor: Sanling Yuan

Copyright © 2015 Amira Rachah and Delfim F. M. Torres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amira Rachah and Delfim F. M. Torres, “Mathematical Modelling, Simulation, and Optimal Control of the 2014 Ebola Outbreak in West Africa,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 842792, 9 pages, 2015. https://doi.org/10.1155/2015/842792.